Jump to content

PubMed RSS Feed - - Steroid-induced rosacea: a clinical study of 200 patients.


rss

Recommended Posts

Steroid-induced rosacea: a clinical study of 200 patients.

Indian J Dermatol. 2011 Jan;56(1):30-2

Authors: Bhat YJ, Manzoor S, Qayoom S

Topical corticosteroids were first introduced for use in 1951. Since then uncontrolled use (abuse) has caused many different reactions resembling rosacea - steroid dermatitis or iatrosacea. Multiple pathways including rebound vasodilatation and proinflammatory cytokine release have been proposed as the mechanism for such reactions.

PMID: 21572787 [PubMed - in process]

http://www.ncbi.nlm.nih.gov/entrez/query.fcgi?tmpl=NoSidebarfile&db=PubMed&cmd=Retrieve&list_uids=21572787&dopt=Abstract = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...